# SDR DXTA2010120304346

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N546QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5190
- Aircraft time: 2,330 hours, 806 cycles
- Engine: Rroyce BR700710C411
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE/BURN ODOR IN BAGGAGE COMPARTMENT AFTER FINDING THE RT CREW CIRCUIT BREAKER POPPED.  INSPECTED 60HZ CB PANEL.  RAN ALL CABIN SYS, AND DREW POWER FROM GALLEY AND CREW REST 60HZ OUTLETS FOR EXTENDED PERIODS OF TIME WITH NO DISCRPANCIES FOUND, AND NO SIGN OF SMOKE. INSPECTED AC POWER CONTROLLER WITH NO DEFECTS.
